Be Careful Using Chinese Medicine

Be Careful Chinese Medicine - Psychology, Special Needs, Health - Posted: 6th May, 2018 - 4:12pm

Text RPG Play Text RPG ?
 

Posts: 1 - Views: 99
Evodia rutaecarpa
Post Date: 6th May, 2018 - 4:12pm / Post ID: #

NOTE: News [?]

Be Careful Using Chinese Medicine

Substance in Chinese medicine can cause cardiac arrhythmia. A medicinal plant frequently used in Traditional Chinese Medicine (TCM) -- Evodia rutaecarpa -- contains substances that can cause cardiac arrhythmia. Source 6f.

Sponsored Links:


Comment Add Comment As A Guest
Important Guest, please be considerate by using the appropriate tags as well as checking your grammar before submitting or it will be deleted. See: Constructive Posting Policy.

# Characters:
0
# Words:
0
# Sentences:
0
# Paragraphs:
0
Reading Time:
0
Optional:
Search

Tip TIP: Press above button ONCE only. If you come back here via the [Back] button on your browser then you will need to click [More Options] button (below) first in order to re-enable your ability to Post.

 
> TOPIC: Be Careful Using Chinese Medicine
 



International Discussions Coded by: BGID®
ALL RIGHTS RESERVED Copyright © 1999-2024
Disclaimer Privacy Report Errors Credits
This site uses Cookies to dispense or record information with regards to your visit. By continuing to use this site you agree to the terms outlined in our Cookies used here: Privacy / Disclaimer,